advertisement
Question
Posted by: Anonymous | 2010/03/15

Im scared Im going to die!

Please I need urgent advice.
I have taken 5 panados in a 30min period because I was depressed. I have contacted the poison hotline but need more advice please.
Im 19 and weigh 75kg and stand about 1.67m.
What should I do?
Am I going to die?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
An overdose of Panados can cause serious liver damage, so if possible, go to a doctor and have some blood tests done to see if you need an antidote.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Anon | 2010/03/17

Hi there. I would like to suggest that you contact a counseller for the anxiety i think you are suffering. I have the same problem and used to take adco dol in that manner. I have had to go to therapy and learn relaxation techniques. I have a long way to go but its better than taking those pills. Good luck

Reply to Anon
Posted by: Lea | 2010/03/15

I dont think 5 will kill you - try to vomit!!

Reply to Lea
Posted by: cyberdoc | 2010/03/15

Dear Anonymous
An overdose of Panados can cause serious liver damage, so if possible, go to a doctor and have some blood tests done to see if you need an antidote.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement